Journal of Applied Mathematics and Decision Sciences
Volume 2 (1998), Issue 2, Pages 147-158
On the equiponderate equation and a representation of weight quadruplets
Department of Applied Mathematics and Computer Science, University of Gent, Krijgslaan 281 (S9), Gent B-9000, Belgium
Copyright © 1998 Bernard de Baets and Hans de Meyer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The equation considered in this paper is a particular
equiponderate equation. The number and location of the roots (w.r.t. x = 1) of this equation
are determined in case . Based on these results, it is shown that any weight
quadruplet, a basic tool in fuzzy preference modelling, admits an interesting expression in terms
of Frank t-norms with reciprocal parameters.